# SDR 17LR20200515001

- Difficulty date: October 3, 2018
- Submitted: May 15, 2020
- Operation: General aviation
- Filed by: Alpha Aircraft Services of America Inc, repair station 17LR247B
- Make and model: Swrngn SA227*
- Aircraft serial: DC860M
- Aircraft time: 21,293 hours, 10,340 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Web
- Part number: 2735002193
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 21,293 hours, 10,340 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN THE PROCESS OF A MAJOR REPAIR TO AIRCRAFT DC860M AT OUR REPAIR STATION FACILITY ON WORK ORDER W19855  TO LH  NACELLE KEELSON WEB CRACKS AT NS 136-137 AT SPAR STRAP CUT OUT RADIUS BY JACKING, LEVELING AND SHORING AIRCRAFT, SUPPORTING NACELLE, AND REMOVING LANDING GEAR DRAG BRACE, ALONG WITH SKINS AND PANELS TO GAIN ACCESS. CRACKS WERE REMOVED AND EDDY CURRENT INSP. PERFORMED BY AWI NDT, LLC ON NDT REPORT A18-102 TO CONFIRM CRACK REMOVAL. THE FOLLOWING REPAIR PARTS WERE FABRICATED -1 FROM 0.040 2024-T42, -2 FROM 0.080 2024-T3, AND -3 FROM 0.125 2024-T3, -6 FROM 0.040 2024-T42, -7 FROM 0.040 2024-T3, AND -13 FROM 0.063 2024-T3 ANGLES, -4 SHIM FROM 0.080 2024-T3, -5 SHIM FROM 0.125 2024-T3, AND -10 SHIM FROM 0.032 2024-T3, -11 FROM 0.032 2024-T3, AND  -8 SPLICE PLATE FROM .063 2024-T3 AND WING SKIN SEGMENT FROM 0.050 301 1/4 HARD SS. THIS SAME CONDITION WAS IS SUSPECTED TO HAVE EXISTED IN LH NACELLE AND SO WITH RESPECT TO THE PROPER PROTOCOL AND WORKING WITH ALL INSPECTORS AND PERSONNEL AT THE FAA SDR PROGRAM OFFICE WE WILL BE CONTINUING THIS PROCESS OF REPORTING ON SUBSEQUENT AIRCRAFT. WITH THIS BEING SAID THE OVERALL VIEW GOING FORWARD IS WE HAVE DISCOVERED THAT IN A CERTAIN SERIES OF AIRCRAFT SN'S THAT WERE BUILT AT THE FACTORY WITH THE CUT-OUTS ON THE KEELSON WEB BEAM ASSEMBLIES THERE IS A PATTERN OF STRUCTURAL CRACKS FORMING. WITH THIS CONTINUING INSPECTION AND REPORTING PROCESS WE SHOULD BE ABLE TO COME TO A RESOLUTION FOR ALL PARTIES INVOLVED. WE WILL BE UPLOADING ADDITIONAL DATA TO THE PORTAL AS REQUIRED.
